# SDR CA980519018

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ENGINE GROUND RUN, A TEST OF THE ENGINE FIRE DETECTION SYSTEM REVEALED THE SYSTEM WAS NOT FUNCITONING.  INSPECTION FOUND THE FIRE DETECTION LOOP HAD BROKEN AT THE ENGINE FIREWALL.
